On the uniqueness of minimisers of Ginzburg-Landau functionals: Sur l'unicité des minimiseurs de la fonctionnelle de Ginzburg-Landau

Author: 

Ignat, R
Nguyen, L
Slastikov, V
Zarnescu, A

Publication Date: 

1 January 2020

Journal: 

Annales Scientifiques de l'École Normale Supérieure

Last Updated: 

2021-04-04T09:01:46.18+01:00

Issue: 

3

Volume: 

53

DOI: 

10.24033/asens.2429

page: 

589-613

abstract: 

We provide necessary and sufficient conditions for the uniqueness of minimisers of the Ginzburg-Landau functional for Rn-valued maps under a suitable convexity assumption on the potential and for H1/2 ∩ L1 boundary data that is non-negative in a fixed direction e ∈ Sn−1. Furthermore, we show that, when minimisers are not unique, the set of minimisers is generated from any of its elements using appropriate orthogonal transformations of Rn. We also prove corresponding results for harmonic maps.

Symplectic id: 

865226

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article